# SDR DALA2021060703106

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Plate
- Condition: Corroded
- Location: Cargo Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 CORROSION ON LIGHT ASSY PLATE LOWER AREA AT AFT CARGO DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 254: LIGHT ASSY PLATE LOWER AREA AT AFT CARGO DOOR WAS REPLACED PER B757-200 SRM. (1827832)
